# SDR SWAA2019071734816

- Difficulty date: July 10, 2019
- Submitted: July 17, 2019
- Operation: Air carrier
- Aircraft: N7720F
- Make and model: Boeing 737-7BD
- Aircraft serial: 33922
- Aircraft time: 46,141 hours, 23,539 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Part number: A170033
- Condition: Loose
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY EMERGENCY FLASHLIGHT STRAP LOOSE.  INSTALLED STRAP PER MM.
